# SDR ASAA2015101213480

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,149 hours, 10,670 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2EN19RB
- Condition: Failed
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR SWITCH LOOSE AT THE ATTACH BRACKET.  ACFT GROUNDED. REMOVED APU AIR INLET DOOR POSITION SWITCH IAW MM 49-15-41-000-801, STEPS 2.0, 4 AND 2.E, 1, 9-C. COMPLETED AIR INLET POSITION SWITCH REMOVAL, IAW MM 49-15-41-000-801.  BEGAN SWITCH INSTALLATION, STEPS 3.F, 1, A-G & I.  COMPLETED SWITCH INSTALLATION. OPS NORMAL. IAW MM 49-15-41.
